# SDR SWIA971208

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CYCLED UP AND DOWN UPON EXTENSION, GEAR LIGHTS ON PANEL.  REMOVED AND REPLACED LANDING GEAR SOLENOID VALVE.  CYCLED LANDING GEAR NUMEROUS TIMES, OPS CHECKS GOOD.
